Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 105, NWS La Crosse, WI

July 7, 2008Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2008, 7:02 PM CDT for Grant County, Wisconsin. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2008, 7:02 PM CDT (00:02 UTC)
Expired
Jul 7, 2008, 8:00 PM CDT
In force
58 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Grant County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:06 PM CDTHAIL 0.75Boscobel, WI
Jul 7, 7:36 PM CDTTSTM WND DMGLancaster, WIPOWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3226 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 080002
SVRARX
WIC043-080100-
/O.NEW.KARX.SV.W.0105.080708T0002Z-080708T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CDT MON JUL 7 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 800 PM CDT

* AT 658 PM...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS NEAR THE
  WISCONSIN RIVER IN FAR NORTHERN GRANT COUNTY. ONE STORM COULD BE
  DROPPING LARGE HAIL NEAR BOSCOBEL AND IS MOVING EAST TOWARDS THE
  BLUE RIVER AREA.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE RIVER AROUND 710 PM...
  FENNIMORE AROUND 715 PM...
  BLOOMINGTON AROUND 720 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0000Z 250DEG 12KT 4311 9076

$$

SHEA
5 follow-up statements
000 
WWUS53 KARX 080022
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT MON JUL 7 2008

WIC043-080100-
/O.CON.KARX.SV.W.0105.000000T0000Z-080708T0100Z/
GRANT WI-
720 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR GRANT COUNTY...

AT 707 PM...PENNY SIZED HAIL WAS REPORTED AT BOSCOBEL. THERE HAVE 
BEEN NUMEROUS REPORTS OF WIND GUSTS UP TO 40 MPH ACROSS NORTHERN 
GRANT COUNTY AS WELL.

THESE STORMS ARE LIKELY PRODUCING MUCH STRONGER WINDS BETWEEN 
FENNIMORE AND BLUE RIVER IN THE NORTHEAST PART OF THE COUNTY.

STORMS WILL ALSO IMPACT LANCASTER...CASSVILLE...MONTFORT AND POTOSI 
OVER THE NEXT HALF HOUR.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0020Z 250DEG 12KT 4313 9067

$$


SHEA
000 
WWUS53 KARX 080036
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT MON JUL 7 2008

WIC043-080100-
/O.CON.KARX.SV.W.0105.000000T0000Z-080708T0100Z/
GRANT WI-
734 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR GRANT COUNTY...

AT 733 PM...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM NEAR BLUE 
RIVER THROUGH THE FENNIMORE AREA TO LANCASTER. THESE STORMS WERE 
SETTLING TO THE SOUTHEAST AND WILL CONTINUE PRODUCE STRONG GUSTY 
WINDS AND VERY HEAVY RAINFALL.

THESE STORMS MAY STILL IMPACT POTOSI...PLATTEVILLE AND CASSVILLE
THROUGH 8 PM. MOVE OR STAY INDOORS UNTIL STORMS PASS.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0034Z 312DEG 19KT 4295 9045 4282 9071
          4271 9095

$$


SHEA
000 
WWUS53 KARX 080040
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
740 PM CDT MON JUL 7 2008

WIC043-080100-
/O.CON.KARX.SV.W.0105.000000T0000Z-080708T0100Z/
GRANT WI-
740 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR GRANT COUNTY...

AT 736 PM...POWER LINES WERE BLOWN DOWN IN LANCASTER. PEA SIZE HAIL 
WAS ALSO REPORTED.

THESE STORMS WERE SETTLING TO THE SOUTHEAST AND WILL CONTINUE 
PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAINFALL.

THESE STORMS MAY STILL IMPACT POTOSI...PLATTEVILLE AND CASSVILLE
THROUGH 8 PM. MOVE OR STAY INDOORS UNTIL STORMS PASS.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0034Z 312DEG 19KT 4295 9045 4282 9071
          4271 9095

$$


SHEA
000 
WWUS53 KARX 080051
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
750 PM CDT MON JUL 7 2008

WIC043-080100-
/O.CON.KARX.SV.W.0105.000000T0000Z-080708T0100Z/
GRANT WI-
750 PM CDT MON JUL 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR GRANT COUNTY...

AT 750 PM...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM 
CASSVILLE THROUGH THE LANCASTER AREA TO NEAR LIVINGSTON. IT WAS 
DRIFTING TO THE SOUTHEAST AND WILL IMPACT THE POTOSI...PLATTEVILLE 
AND DICKEYVILLE AREAS AROUND 800 PM.

MOVE OR STAY INDOORS UNTIL STORMS PASS BY.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0034Z 312DEG 19KT 4295 9045 4282 9071
          4271 9095

$$

SHEA
000 
WWUS53 KARX 080102
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
801 PM CDT MON JUL 7 2008

WIC043-080111-
/O.EXP.KARX.SV.W.0105.000000T0000Z-080708T0100Z/
GRANT WI-
801 PM CDT MON JUL 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY EXPIRES AT 800 PM
CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED SLIGHTLY AND WILL 
LIKELY STAY JUST BELOW SEVERE LIMITS AS IT MOVES INTO THE POTOSI...
PLATTEVILLE AND DICKEYVILLE AREAS.

RESIDENTS OF SOUTHERN GRANT COUNTY CAN EXPECT WIND GUSTS UP TO 50 
MPH WITH VERY HEAVY RAIN OVER THE NEXT 30 MINUTES.

LAT...LON 4269 9094 4274 9106 4287 9109 4292 9114
      4299 9115 4299 9107 4301 9102 4306 9095
      4308 9083 4318 9067 4321 9055 4320 9043
      4280 9042 4264 9071
TIME...MOT...LOC 0051Z 312DEG 19KT 4289 9036 4276 9062
          4265 9086

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:33 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jul 7, 3:33 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CDT MON JUL 7 2008

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

DISTURBANCES MOVING THROUGH UPPER FLOW LOCKED UP ACROSS SOUTHERN
CANADA AND FAR NORTHERN TIER STATES WILL REMAIN FOCUS FOR WEATHER
CONCERNS. IN NEAR TERM MOST OF THE WEATHER THREAT WILL BE IN FIRST
24 HOURS SO WILL BE CONCENTRATING ON SEVERE WEATHER CHANCES AND
SETUP.

MAIN SHORT WAVE TROUGH IN FLOW IS MOVING EASTWARD INTO FAR SOUTHERN
MANITOBA BUT COULD STILL BE SOME MINOR IMPULSES EMBEDDED IN FLOW
ACROSS THE PLAINS. SIGNIFICANT DRYING NOTED IN WATER VAPOR IMAGERY
COMING THROUGH THE DAKOTAS. AHEAD OF THIS...WEAK SURFACE LOW NOTED
NEAR MINNESOTA AND DAKOTAS BORDER AS OF 18Z WITH WARM FRONT ACROSS
OUR FORECAST AREA. VERY RIPE AIR IN THE FORM OF 70+ DEG F SURFACE
DEWPOINTS SOUTH OF THIS BOUNDARY LEADING TO 1000-2000 J/KG MIXED
LAYER CAPES.

BEYOND THIS INSTABILITY THOUGH DEEP SHEAR IS NOT OVERLY IMPRESSIVE
AND NOT MUCH IN THE WAY OF CONVERGENCE AROUND TO FOCUS ONGOING
CONVECTION. THIS IS EVIDENT ON WIND PROFILERS AND VAD WIND PROFILES
WITH MAIN SOUTHWEST TO WEST FLOW AROUND 850 MB FROM NEBRASKA ACROSS
IOWA AND INTO NORTHERN ILLINOIS. IT MAY TAKE A FEW MORE HOURS THIS
AFTERNOON TO GET INTO ORGANIZED SEVERE WEATHER THREAT BUT WATCH IS
LIKELY AT VERY LEAST. GIVEN AMOUNT OF INSTABILITY AND BOUNDARY IN
AREA...IN ADDITION TO APPROACH OF SHORT WAVE ENERGY THAT MAY
INCREASE WIND SHEAR HEADING INTO THIS EVENING...WILL LIKELY SEE A 3
TO 6 HOUR TIME FRAME OF SEVERE THUNDERSTORMS AROUND. ALSO CONCERNED
WITH HEAVY RAIN THREAT DEPENDING ON HOW THINGS ORIENTATE THIS
AFTERNOON. LARGEST RAIN THREAT APPEARS TO BE ACROSS MAINLY NORTHEAST
IOWA INTO SOUTHWEST WISCONSIN...CLOSER TO HIGHER CAPE VALUES AND
CAPE GRADIENT.

BULK OF WEATHER LOOKS TO PUSH EAST OF THE AREA OVERNIGHT WITH HIGH
PRESSURE BUILDING BACK IN ON TUESDAY AND SWEEPING IN SOME DRIER LOW
LEVEL AIR. THIS PROMISES A FEW NICE DAYS UNTIL ABOUT THURSDAY WITH
SEASONAL TEMPERATURES AND MINIMAL RAIN CHANCES.

AHEAD OF NEXT DISTURBANCE ACROSS CANADA ON THURSDAY...LOW LEVEL
MOISTURE RETURNS WELL WEST OF OUR AREA AND SEEMS TO FOCUS INTO
NORTHERN MINNESOTA. THIS COULD DEVELOP COMPLEX THAT RIDES BY MAINLY
TO OUR NORTH SO WILL KEEP SMALL POPS GOING AS WE PROGRESS TOWARDS
THE END OF THE WEEK.

.LONG TERM...FRIDAY THROUGH MONDAY

ZONAL FLOW AND PASSING SHORT WAVE ENERGY ACROSS SOUTHERN CANADA WILL
CONTINUE TO DRIVE WEATHER INTO LATER PERIODS AS WELL. ALL MEDIUM
RANGE GUIDANCE IN AGREEMENT WITH THIS SCENARIO BUT DIFFER IN TIMING
OF MAIN PASSING SHORT WAVE TROUGH THAT APPROACHES FRIDAY AND INTO
THE START OF THE WEEKEND. WILL LIKELY BLEND THESE SOLUTIONS WITH
CONVECTION FIRING ALONG APPROACHING FRONT TO THE NORTHWEST LATE ON
FRIDAY...AND THEN MOVING THROUGH THE FORECAST AREA INTO SATURDAY.
SOME AGREEMENT THAT THIS FRONT MAY DROP INTO CENTRAL IOWA AND
NORTHERN ILLINOIS BY SATURDAY AFTERNOON BUT NOT SURE THOSE KIND OF
DETAILS WILL HOLD TRUE THIS FAR OUT. SOME UPSTREAM RIDGING TAKES
OVER ON SUNDAY THOUGH SO PLAN ON KEEPING LOWER RAIN THREATS IN DAYS
6 AND 7 AND FOCUSED MORE IN SOUTHERN AREAS WITH WEAK SURFACE HIGH TO
THE NORTH.

&&

.AVIATION...

THUNDERSTORMS CONTINUE TO BE THE MAIN CONCERN FOR THE KRST/KLSE TAF
SITES THIS AFTERNOON INTO TONIGHT. AN UPPER LEVEL DISTURBANCE
APPROACHING FROM THE PLAINS WILL PUSH A SURFACE COLD FRONT TOWARD
AND THROUGH THE AREA THIS AFTERNOON THROUGH TONIGHT PRODUCING LIFT
AND SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS COULD BE
SEVERE...AND INCLUDE TORRENTIAL DOWNPOURS. IT APPEARS THE MAIN TIME
FRAME FOR THESE CONDITIONS AT THE TAF SITES WILL BE FROM THIS
AFTERNOON THROUGH THIS EVENING. CONFIDENCE REMAINS HIGH ENOUGH TO
INCLUDE TEMPO TSRA IN THE TAFS ALONG WITH REDUCED VISIBILITY BELOW
3SM IN HEAVIER SHOWER ACTIVITY. THE FRONTAL BOUNDARY AND ANY
LINGERING SHOWERS WILL BE SOUTHEAST OF THE TAF SITES BY LATE EVENING
OR AROUND MIDNIGHT. DRIER AIR WILL FILTER INTO THE AREA ON TUESDAY
WITH JUST SCATTERED FAIR WEATHER CUMULUS EXPECTED TO DEVELOP BY MID
MORNING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH TONIGHT FOR WIZ054-WIZ055-
     WIZ061.
MN...NONE.
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR IAZ008-IAZ009-
     IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&

SHORT AND LONG TERM - SHEA
AVIATION - DAS
Hazardous weather outlook, Jul 7, 10:20 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 AM CDT MON JUL 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1020 AM CDT MON JUL 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY AND TONIGHT...AS A
COUPLE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOIST AND UNSTABLE
AIR MASS IN PLACE. THERE IS A DISTINCT POSSIBILITY SOME OF THE
STORMS COULD BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING
WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO
CANNOT BE RULED OUT.

THE MAIN THREAT TIME FOR THE LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL AREAWIDE APPEARS TO BE FROM 3 PM THIS AFTERNOON THROUGH 2 AM
TUESDAY MORNING...EXCEPT THE ISOLATED TORNADO POTENTIAL WHICH SHOULD
BE CONFINED MAINLY BETWEEN 3 PM AND 7 PM.

OF SPECIAL NOTE...THE HEAVY RAINFALL THREAT SUGGESTS THE POTENTIAL
FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP
TERRAIN WHERE RAINFALL RUNOFF MAY BE ENHANCED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING...
AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE
STORMS IN THIS TIME FRAME APPEAR TO BE LOW.

THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER
PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO
EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS MAY BE NEEDED AREAWIDE DURING THE LATE AFTERNOON AND
INTO TONIGHT. IN ADDITION...ANY RAINFALL REPORTS...ALONG
WITH ANY REPORTS OF FLOODING...WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS/THOMPSON

In the hours before

Local storm report, Jul 7, 5:07 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     WEST SALEM              43.90N 91.08W
07/07/2008  E60 MPH          LA CROSSE          WI   NWS EMPLOYEE

            1.20 RAINFALL AS WELL.

&&

SHEA
Local storm report, Jul 7, 5:09 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     TUNNEL CITY             44.00N 90.57W
07/07/2008  E35 MPH          MONROE             WI   CO-OP OBSERVER

&&

SHEA
Local storm report, Jul 7, 5:12 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     TOMAH                   43.99N 90.50W
07/07/2008                   MONROE             WI   AMATEUR RADIO

            TREE DOWN IN TOMAH

&&

DAVIS
Local storm report, Jul 7, 5:27 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     3 S LA CROSSE           43.78N 91.23W
07/07/2008                   LA CROSSE          WI   LAW ENFORCEMENT

            DAMAGE TO MUNICIPAL HARBOR ON SOUTH SIDE OF TOWN.

&&

SHEA
Local storm report, Jul 7, 5:35 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
535 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     NEW LISBON              43.88N 90.16W
07/07/2008  E45 MPH          JUNEAU             WI   TRAINED SPOTTER

&&

SHEA
Local storm report, Jul 7, 5:43 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 PM CDT MON JUL 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HEAVY RAIN       DE SOTO                 43.43N 91.20W
07/07/2008  M1.42 INCH       VERNON             WI   CO-OP OBSERVER

            CREEK FLOODING NEARBY.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:19 PM CDTAreal Flood AdvisoryARXGrant3 hr
Jul 7, 11:00 PM CDTSevere Thunderstorm WarningARXBuffalo45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.